# SDR SWIA2020031049190

- Difficulty date: January 29, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N821SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15109
- Aircraft time: 33,931 hours, 21,325 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON STGR22L BETWEEN FS333 & FS349    (C-CHECK) RO 3/6/2020   PERFORMED STRINGER SPLICE REPAIR ON STGR 22L BETWEEN FS 329 - FS 379 ENCOMPASSING DAMAGE LOCATED BETWEEN FS333 AND FS349.REF CRJ-900 SRM AND BOMBARDIER DWG. NO LEAKS NOTED. COMPLIED WITH TASK.
